# SDR UPS97824377

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1490-1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, DOUBLER ON AFT LOWER SKIN STA 1490 TO 1690 (P/N 5619907), CORRODED.  REMOVED AND REPLACED INNER DOUBLER (P/N 561990) IAW DC8 SRM 51-3-2 AND 51-1-21.
